# SDR DLL14962298

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- Engine: Ge CF680A2
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE BULB INOP EMERGENCY PATH LIGHT NEAR 1C.  REPAIRED LIGHT FIXTURE AND REPLACED WORN TRACK IN FWD FIRST CLASS, EMERGENCY LIGHT OPS CHECKS GOOD.
